ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Chang, Gerard J and Panda, BS and Pradhan, D (2012) Complexity of distance paired-domination problem in graphs. In: THEORETICAL COMPUTER SCIENCE, 459 . pp. 89-99.

Panda, BS and Das, Anita (2010) Tree 3-spanners in 2-sep chordal graphs: Characterization and algorithms. In: Discrete Applied Mathematics, 158 (17). pp. 1913-1935.

This list was generated on Thu Oct 23 03:54:06 2014 IST.